# SDR 95ZZZX1164

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112Z
- Make and model: Beech 58P
- Aircraft serial: TJ371
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Arm
- Condition: Misindexed
- Location: Nlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE LANDING GEAR SYSTEM, THE NOSE LANDING GEAR RETRACT ROD WAS FOUND CONTACTING THE AIRCRAFT STRUCTURE IN TWO PLACES WITH THE GEAR DOWN AND LOCKED.  IT WAS DETERMINED THE NOSE GEAR ACTUATOR RETRACT ARM WAS POSITIONED INCORRECTLY.  PROPER INDEXING OF THE NOSE GEAR ACTUATOR RETRACT ARM WILL PREVENT THIS SITUATION FROM OCCURRING.
